# SDR DALA2017010200057

- Difficulty date: December 12, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 39,927 hours, 27,140 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Condition: Cracked
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NOSE COWLING FORWARD BULKHEAD HAS 1 VERTICAL STIFFENER CRACKED.  REMOVED NR 2 ENGINE NOSE COWL IAW MM.
